# SDR SIMA201107403

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 1,507 hours, 971 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 2198
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4582 DURING DESCENT THE CREW REPORTED, RECEIVED PITCH TRIM IN MOTION AURAL ALARM WITH NO ASSCOIATED SURFACE MOVEMENT.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED SAFELY IN CLT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 SPOILER AND STABLIZER CONTROL UNIT PER AMM 27-61-05.  PERFORMED OPERATIONAL CHECK IAW 27-61-05, THE OPERATIONAL CHECK WAS GOOD NO, DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
